Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Infinite crossed products and group-graded rings


Author: D. S. Passman
Journal: Trans. Amer. Math. Soc. 284 (1984), 707-727
MSC: Primary 16A27; Secondary 16A03, 20C07
MathSciNet review: 743740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we precisely determine when a crossed product $ R\;\ast\;G$ is semiprime or prime. Indeed we show that these conditions ultimately depend upon the analogous conditions for the crossed products $ R\;\ast\;N$ of the finite subgroups $ N$ of $ G$ and upon the interrelationship between the normalizers of these subgroups and the ideal structure of $ R$. The proof offered here is combinatorial in nature, using the $ \Delta $-methods, and is entirely self-contained. Furthermore, since the argument applies equally well to strongly $ G$-graded rings, we have opted to work in this more general context.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A27, 16A03, 20C07

Retrieve articles in all journals with MSC: 16A27, 16A03, 20C07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0743740-2
PII: S 0002-9947(1984)0743740-2
Article copyright: © Copyright 1984 American Mathematical Society